# SDR QXEA2018101800370

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,710 hours, 18,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 15 FROM FS X612.00-X670.00 IS CORRODED IN SEVERAL PLACES. SEAT RAIL NR 15 BEYOND LIMITS IAW SRM 53-20-19-02. SEAT RAIL NR 15 REPLACED IAW SRM 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01.
